# SDR AALA202402210811

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 83,641 hours, 33,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BULB BURNED OUT IN EMERGENCY EXIT LIGHT ABOVE DOOR 1R. REPLACED BURNED OUT BULBS IN EMERGENCY EXIT LIGHT ASSEMBLY ABOVE DOOR 1R.
